Periodic solutions and asymptotic stability

George R. Sell

Research output: Contribution to journalArticlepeer-review

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)143-157
Number of pages15
JournalJournal of Differential Equations
Volume2
Issue number2
DOIs
StatePublished - Apr 1966

Bibliographical note

Funding Information:
’ This paper was presented The research was supported

Funding Information:
to the American in part by NSF

Copyright:
Copyright 2017 Elsevier B.V., All rights reserved.

Cite this